# SDR SWIA20240304206

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N837SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15466
- Aircraft time: 7,994 hours, 7,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON AFT CARGO DOOR LOWER SILL    (C-CHECK RO 3/2/2024)   INSTALLED NEW AFT CARGO LOWER SILL. REF: CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01, AND DRAWING MM670-35085 REV L. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
